Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Sterilization done, have delay in periods, pain in abdomen and around belly button, pregnancy test negative, taken Primolut. Help?

Hi Doc, I am 33 yrs old done my sterilization after my second delivery. My period was normal, but i didn t get this month which was supposed get during the first week of oct. i consulted doc she did a preg tst-test was negative she gave me Primolut-10mg tab 3 times a day for 3 days. this is the last day till now i didn t get my periods. i had pain in my abdomen & also round the belly button. Please advice....
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
As you undergone sterilization surgery, the possibility of the pregnancy is very less.
There could be some hormonal imbalance leading to irregularity.
After talking tablets for withdrawal bleeding, sometimes it may take around one week to get the periods.
So wait for one more week, possibly by that time you will get periods.
Take care.
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor